# SDR ASOA201910313058

- Difficulty date: October 31, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,475 hours, 32,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69279
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE #1 EMERGENCY LIGHT BATTERY WAS FOUND INOPERATIVE,. MAINTENANCE REPLACED THE #1 EMERGENCY LIGHT BATTERY.OPERATIONAL CHECKS WERE GOOD.
